2004 I had a very bad cold with a terrible cough and asthma; I went to visit Dr. Scherer (phenomenology) at the lung clinic Hirslanden, Switzerland.
After a large and long intake of Steroids/cortisone, antibiotics, inhaling with no sign of improvement I was sent to a ENT specialist.
Dr. Simmen operated, to clear my airways and again the drugs I was on for nearly two years were steroids / cortisone and antibiotics. I had a large amount of mucus production which wouldn
I have been having large amounts of strange mucus..doctor said he thinks it is my immune system attacking my salvia glands and prescribed Mucus Relief -Expectorant(over the counter) I am supposed to take 3 pills of the 400 mg 3 times a day. Try it maybe it will help you.
I don't know if you are a Christian or not but you probably are not becausee you live in Europe. Cry out to the Lord Jesus Christ. I've witnessed so many healings this past year. It looks like He is the only hope for you.
I have had sinus and nasal issues that doctors couldn't or can't figure out for 6 yrs. now. I have tried prayer over 6 yrs. It has done nothing - - praying doesn't and never did anything for me or my family. Maybe it will for someone else.
well god works in werid ways. maybe its not working for ya because your expecting it to work right away but it takes time. god loves you. and the devil well do anything to make u hate god. so ill keep u in pray. and dont give up on god. start with just being friends with god. its change my life.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.